# SDR RAIA990910

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Rt Engine
- Part time: 4,777 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7444 - STL - RIGHT ENGINE RPM GAUGE INOPERATIVE.  MAINTENANCE REPLACED TACH GENERATOR FOR RIGHT ENGINE.  (M)
